# SDR AALA202106149016

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 18,704 hours, 7,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 5C EMERGENCY EXIT LIGHT ON SEAT IS FALLING OUT. SECURED EMERGENCY LIGHT AT SEAT 5C PER STANDARD PRACTICES.
